The Open UniversitySkip to content

On directed designs with block size five

Bowler, Andrew; Grannell, Mike; Griggs, Terry S. and Quinn, Kathleen A. S. (2000). On directed designs with block size five. Journal of Geometry, 67(1-2) pp. 50–60.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
ISSN: 0047-2468
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 22797
Depositing User: Mike Grannell
Date Deposited: 18 Aug 2010 13:49
Last Modified: 02 Dec 2010 21:02
Share this page:


Scopus Citations

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340